1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - Prolonged nausea and bowel problems after trying molly for the first time

Discussion in 'Ecstasy & MDMA' started by nestle, May 23, 2011.

  1. nestle

    nestle Newbie

    Reputation Points:
    0
    Joined:
    May 23, 2011
    Messages:
    3
    Female from U.S.A.
    Sorry if this has already been asked, but i've only seen posts about nausea during the trip or nausea mixed with other symptoms that my friend doesn't have.

    So my friend was leaving home from college and she decided to have a celebratory drug-fueled weekend. She did acid one day, edibles the next, and tried molly for the first time the day after that. She didn't feel any of the positive effects of molly but after a bit she felt fairly severe nausea and smoked some weed to calm it which made her sleep. She felt dizzy and went to sleep.

    The nausea didn't go away the next day though (although it decreased in severity), and it has been a week since she did acid and she occasionally (though not constantly, usually at night) feels nauseous. She only has an appetite for fruit, and her stools are very dark (probably green, maybe black), they often float, and they are mushy and come out in small amounts at a time.

    She is worried that this could be related to the molly (she took a dose that she was told was 1.5 doses of powder orally). However there are other variables at play. Her diet has changed since she has come home and no longer eats college food, and she has started exercising regularly which she didn't do before. She also has a slight history of irregular stools already.

    Do you think this is due to the drugs or is it more likely to be some other issue?

    Thank you :)

    nestle added 156 Minutes and 16 Seconds later...

    Oh, sorry, I forgot to add probably a very important detail.

    My friend did the molly with her boyfriend (same source) and he experienced none of the symptoms that she is experiencing.
     
    Last edited: May 23, 2011
  2. Miss Match

    Miss Match Titanium Member

    Reputation Points:
    317
    Joined:
    Apr 6, 2010
    Messages:
    138
    Female from new_zealand
    You say she took it in a power form? So, was it supposed to be pure MDMA? If this is the case, sounds like your friend may have been duped.
    With no positive effects, the nausea, and being able to sleep, it seems that maybe it wasn't what your friend was told it was.
    ... and then it's anyones guess what it actually could have been.
    Was your friends boyfriends experience a good one? did he get what he would of expected from Ecstasy/mdma??

    As for the poo's .....Would guess your friends change of diet and other factors would probably contribute more to this than anything else. You did say she was only eating fruit.. and with that in mind, the symptoms you described make perfect sense really. ..Oh, floaters are good BTW... it's the sinkers that you've gotta worry about.

    ... Also... what do you mean by "edibles"? .. mushrooms?
     
    Last edited: May 23, 2011
  3. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,681
    Joined:
    Feb 18, 2004
    Messages:
    3,322
    Male from U.K.
    Alternatively, the powder may not have worked due to the other serotonergics (i.e lsd) & lack of sleep prior to takng it. MDMA is well known to cause nausea in some people.

    Faeces that sink is not a sign of ill health at all but that is by the by - floating faeces are common in people with a high fat/oil content in their diet. It can also be a sign of infection. A change in colour could be a sign of something amiss though, especially if it is definitely black.

    It does sound as if you have answered your friends question already though - pre-existing bowel issues, change of environment, diet & routine will contribute to the symptoms described. Do get checked out by a medic though to be certain.
     
    Last edited: May 23, 2011
  4. nestle

    nestle Newbie

    Reputation Points:
    0
    Joined:
    May 23, 2011
    Messages:
    3
    Female from U.S.A.
    Thanks, I thought it might have had something to do with her doing acid so shortly beforehand that she didn't feel the effects. She obtained the molly from her boyfriend's close friend who distributes a fairly large amount and other people didn't seem to have the same experience as my friend or her boyfriend. Her boyfriend also didn't experience the positive effects (although they both were slightly zen, emotionally, they felt basically nothing physically).

    By edibles I meant that she had had pot brownies. Sorry, I should have specified more clearly.

    I'm relieved that it seems my friend can go to the doctor about her symptoms without having to worry about them being connected to the molly. Thank you very much! :)

    nestle added 26 Minutes and 2 Seconds later...

    I'm new to the forums, so I hadn't thought of this as an option because I had always heard there was not such thing as withdrawal symptoms with cannabis.

    My friend has been smoking weed quite heavily for the past semester, and has now stopped smoking cold turkey since the plane ride (day after molly). In addition to the symptoms listed above, she has been having trouble sleeping and having nightmares. Possibly also slight mood swings.

    After reading through the cannabis withdrawal thread, I've realized that the nausea, sleep problems, and even possibly the bowel problems (as the weed may have been treating it) could all be due not to the molly, but to cannabis withdrawal. I'll let her know immediately.

    I apologize for the lack of research on my part, but this seems to be a more likely option. Do you think I'm right in my hypothesis?
     
    Last edited: May 23, 2011